Journal article icon

Journal article

Transition density estimates for Brownian motion on scale irregular Sierpinski gaskets

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES
Volume:
33
Issue:
5
Pages:
531-557
Publication date:
1997-01-01
DOI:
ISSN:
0246-0203
URN:
uuid:23180830-a73d-47fc-945b-d981c0adbce2
Source identifiers:
23505
Local pid:
pubs:23505

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP